# SDR IPXA2021061470585

- Difficulty date: April 16, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft time: 88,337 hours, 16,387 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA743355
- Condition: Corroded
- Location: Bs 1871-1887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN SEAT TRACK IS CORRODED BETWEEN STA. 1871 TO 1887 AT X= -59.REPAIRED CORRODED SEAT TRACK BETWEEN STA. 1862.5 TO 1889 AT X= -59 IAW VT-SAA EA 011-5326-01-A9058 REV. I/R AND UPS EO MD11-5310-80631-A. (MAJOR) REF 8100-9 SIGNED BY S. KANG AR-605677 DATED 6/4/2021.
